U.S. doctors online nowAsk doctors free
GA
A 32-year-old female asked:

i took lexapro (escitalopram) for two days, the last pill was last monday night. i am still not feeling right, my head is cloudy and a little anxious.

1 doctor answer2 doctors weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Anxiety, Depression: I understand your distress about “my head is cloudy” Lexapro (escitalopram) is for treatment of anxiety and depression; it can cause anxiety and confusion. See a Psychiatrist for Diagnosis, Lexapro (escitalopram) benefits and side effects, dose needed, monitoring, discuss medications for Anxiety-Ativan and Xanax;, medications for depression-Wellbutrin, Effexor; and Therapy for stress in your life. Do Relaxation, Meditation
Dr. Clarene Cress
Specializes in Pediatrics
If you were Rx Lexapro for depression or anxiety, it may take up to 3-4 weeks to note a significant improvement in symptoms. If you believe the anxiety and cloudy feeling are from the medication, it may help to start with a lower dose and build up to recommended level. Please contact the doctor who prescribed your medication, as he/she may want to Rx a different medicine.
Nov 30, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 35-year-old member asked:

How can you get rid of hard skin?

1 doctor answer1 doctor weighed in
Dr. Arnold Beresh
Podiatry 41 years experience
See below: Most of the time a good moisturizing cream and pumice stone will do the trick.
A 43-year-old member asked:

What might cause random breakouts of rashes throughout the day?

1 doctor answer1 doctor weighed in
Dr. Peter Ihle
Orthopedic Surgery 54 years experience
I kno some: Vasomotor causes as a reaction to stress embarasment. Sun can cause them in some on certain drugs. Also some have a disease called pyphoria. )not sure of the sp). Some mild, some cases are serious.
A 32-year-old member asked:

What could cause dry, flaking, irritated skin?

1 doctor answer2 doctors weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Many diseases : You should see your dermatologist for treatment and evaluation. This way you can find out the cause.
Grand Prairie, TX
A 18-year-old male asked:

My sister got her period last week and it came back 4 days later what could it be?

1 doctor answer4 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Need Gynecology Eval: Vaginal bleeding is not always your menstrual peiod. Sometimes women get miscarriages that happen about the time that they expect their periods. Also, there are a lot of conditions that can develop in the uterus that can cause bleeding such as fibroids, uterine polyps, cancer, infections, etc. Your sister should go and see her pcp or a gynecologist for an evaluation of her vaginal bleeding.
A 32-year-old female asked:

The skin between my buttocks is dark and im light skinned. What can I do ?

1 doctor answer2 doctors weighed in
Dr. Adam Bodian
Dermatology 35 years experience
Hydroquinone cream: Try hydroquinone cream. Rub in a small amount 2 times each day. You can find a 2% hydroquinone cream over the counter in most pharmacies. Natural liquorice extract is another treatment that works but is usually not as effective.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 30, 2015

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.